# SDR CALA2013072600516

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 16,075 hours, 1,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Misinstalled
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E AT WS 406 APPROX L/E SLAT TORQUE TUBE TO ANGLE TRANSFER DRIVE CONNECTION COUPLING SLEEVE,  FOUND ONE LOCK SCREW NOT PROPERLY INSTALLED LT WING L/E SLAT TORQUE TUBE COUPLING SLEEVE ATTACH SCREW REPLACED AND LOCKWIRE RESECURED IAW AMM 27-81-38.
